L-Dunford-Pettis and Almost L-Dunford-Pettis Sets in Dual Banach Lattices

Halimeh Ardakani, Manijeh Salimi

Int. J. Anal. Appl., 16 (2) (2018), 149-161

Periodic and Nonnegative Periodic Solutions of Nonlinear Neutral Dynamic Equations on a Time Scale

Manel Gouasmia, Abdelouaheb Ardjouni, Ahcene Djoudi

Int. J. Anal. Appl., 16 (2) (2018), 162-177

On Giaccardi's Inequality and Associated Functional in the Plane

Atiq Ur Rehman, M. Hassaan Akbar, G. Farid

Int. J. Anal. Appl., 16 (2) (2018), 178-192

Some Properties of Special Magnetic Curves

H. S. Abdel-Aziz, M. Khalifa Saad, Haytham A. Ali

Int. J. Anal. Appl., 16 (2) (2018), 193-208

On Generalized Local Property of $|A;\delta|_{k}$-Summability of Factored Fourier Series

B. B. Jena, Vandana --, S. K. Paikray, U. K. Misra

Int. J. Anal. Appl., 16 (2) (2018), 209-221

Quasi-Almost Lacunary Statistical Convergence of Sequences of Sets

Esra Gulle, Ugur Ulusu

Int. J. Anal. Appl., 16 (2) (2018), 222-231

Stability of Euler-Lagrange-Jensen's (a,b)- Sextic Functional Equation in Multi-Banach Spaces

John Michael Rassias, R. Murali, A. Antony Raj

Int. J. Anal. Appl., 16 (2) (2018), 232-238

New Subclass of Analytic Functions in Conical Domain Associated with Ruscheweyh q-Differential Operator

Shahid Khan, Saqib Hussain, Muhammad Asad Zaighum, Muhammad Mumtaz Khan

Int. J. Anal. Appl., 16 (2) (2018), 239-253

Curvature Dependent Energy of Surface Curves in Minkowski Space

Talat Korpınar, Rıdvan Cem Demirkol, Vedat Asil

Int. J. Anal. Appl., 16 (2) (2018), 254-263

On Fuzzy Ordered LA-Semihypergroups

Muhammad Azar, Muhammad Gulistan, Naveed Yaqoob, Seifedine Kadry

Int. J. Anal. Appl., 16 (2) (2018), 276-289

An Approximation of Fuzzy Numbers Based on Polynomial Form Fuzzy Numbers

Sh. Yeganehmanesh, M. Amirfakhrian

Int. J. Anal. Appl., 16 (2) (2018), 290-305